|Extreme weight gain
Jan 7, 2013
Since I have started my meds I have gained a lot of weight I am on, comivior,Rayaz and Isentress and Norivor should I request a change? I have gained 55 pounds in six minutes
| Response from Dr. Henry
That is a large weight gain that only in part can be attributable to the HIV regimen (typical weight gain on order of 5-8 pounds). A medical/nutrition/life style assessment is recommended. Your HIV regimen suggests that you may have some degree of drug resistance or some other complicating factor so switching regimens may not be that simple. I would not have a high level of confidence that switching to an alternative effective regimen would result in weight loss-that doesnt happen very often. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Underlying Conditions That Cause Shingles
- Type Of Doctor Who Removes Genital Warts
- Getting Treatment For Genital Warts When Can I Have Sex Again
- Can You Transmit Hpv When You Have No Warts?
- Things That Look Like Genital Warts But Are Not
- What If I Test Positive For Chlamydia After Exposure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.